Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Continuous functions from a connected locally connected space into a connected space with a dispersion point


Author: C. A. Coppin
Journal: Proc. Amer. Math. Soc. 32 (1972), 625-626
MSC: Primary 54D05
DOI: https://doi.org/10.1090/S0002-9939-1972-0296913-7
MathSciNet review: 0296913
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For $ {T_2}$ spaces, it is shown that any continuous function from a connected locally connected space into a connected space with a dispersion point is a constant.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D05

Retrieve articles in all journals with MSC: 54D05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0296913-7
Keywords: Connected space, continuous function, dispersion point, locally connected space
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society